# SDR C2XA98IA133

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 12031597602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT DRAG ANGLE ON THE VERTICLE STABILIZER WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5530-01013 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
